# SDR NACA2019070800049

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500A & 10 BETWEEN STR 20R & 21R CORRODED FASTENERS X3 COMMON TO EXTERIOR SKIN REPAIR. CORRECTIVE ACTION: STA 500A + 10 BETWEEN STR 20R AND 21R CORRODED FASTENERS X3 COMMON TO EXTERIOR SKIN REPAIR REPAIRED IAW SRM REV 119 CH. 53-00-01 REPAIR 35 FIG 201 DETAIL 7 PAGE 22.
